# SDR UG12004F00000

- Difficulty date: February 20, 2004
- Submitted: March 3, 2004
- Operation: Air carrier
- Aircraft: N989LA
- Make and model: Beech B200
- Aircraft serial: BB1310
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Motor
- Part number: 481
- Part serial: 570A
- Condition: Shorted
- Location: Mlg
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

REMOVED MOTOR DUE TO ARCING/ SHORTING TO CASE AND FAILURE.  SHIPPED SAME AS CORE TO MFG.  PART FAILURE OCCURRED IN FLIGHT AND EMERGENCY LANDING GEAR EXTENSION PERFORMED FOR LANDING WITHOUT INCIDENT.
